Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 94, NWS State College, PA

July 8, 2014Schuylkill County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jul 8, 2014, 8:05 PM EDT for Schuylkill County, Pennsylvania. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2014, 8:05 PM EDT (00:05 UTC)
Expired
Jul 8, 2014, 9:00 PM EDT
In force
55 min
Issued by
NWS State College, PA
Area
Storm-based polygon

County Schuylkill County, PA

The radar

The Philadelphia radar (KDIX), 163 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 8:20 PM EDTTSTM WND DMGMantzville, PATREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.1 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2014-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2014-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 158 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
158 m²/s²
0-3 km storm-relative helicity
178 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

915 
WUUS51 KCTP 090005
SVRCTP
PAC107-090100-
/O.NEW.KCTP.SV.W.0094.140709T0005Z-140709T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
805 PM EDT TUE JUL 8 2014

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SCHUYLKILL COUNTY IN CENTRAL PENNSYLVANIA...

* UNTIL 900 PM EDT

* AT 804 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
  THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
  MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ROCK
  GLEN TO NEAR STRAUSSTOWN...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  POTTSVILLE...TAMAQUA...SCHUYLKILL HAVEN...SHENANDOAH...MAHANOY
  CITY...ST. CLAIR...ORWIGSBURG...MCADOO...PORT CARBON...HOMETOWN...
  TUSCARORA...NEW PHILADELPHIA...ONEIDA...GRIER CITY-PARK CREST...
  RENNINGERS...DELANO...NUREMBURG...SHEPPTON...BRANDONVILLE AND
  MCKEANSBURG.

THIS INCLUDES INTERSTATE 81 BETWEEN MILE MARKERS 125 AND 139.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND DESTRUCTIVE HAIL. FOR
YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

LAT...LON 4069 7584 4065 7598 4057 7602 4058 7607
      4056 7608 4054 7617 4054 7619 4089 7622
      4094 7622 4095 7621 4090 7605 4091 7600
      4080 7586 4074 7576
TIME...MOT...LOC 0004Z 262DEG 24KT 4097 7619 4054 7618 

$$

LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 7:13 PM EDT, 52 minutes earlier.

Area forecast discussion, Jul 8, 7:13 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT TUE JUL 8 2014

.SYNOPSIS...
A PAIR OF COLD FRONTS ASSOCIATED WITH A UPPER LEVEL TROUGH
PIVOTING ACROSS THE GREAT LAKES WILL BRING SHOWERS AND
THUNDERSTORMS TO THE AREA THROUGH MID-WEEK. HIGH PRESSURE BUILDING
INTO THE REGION SHOULD BRING FAIR WEATHER CONDITIONS AND LOWER
HUMIDITY THURSDAY INTO FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SEVERE LINE WITH EMBEDDED POSSIBLE TORNADIC CIRCULATIONS TRUCKING
ACROSS MY EASTERN COUNTIES. WATCH CANCELLED ACROSS WESTERN HALF OF
CENTRAL PA WITH THIS UPDATE. SEVERE THUNDERSTORM WATCH #403
CONTINUES ROUGHLY ALONG AND EAST OF SR 15.

WHILE STRAIGHT LINE WINDS WILL BE THE PRIMARY THERE...WILL
CONTINUE TO MONITOR CONVECTION ALONG DIFFUSE WARM FRONT...WHICH
MAY ACT TO ENHANCE THE 0-3KM SRH AND RESULT IN A MORE FAVORABLE
SUPERCELL HODOGRAPH. KEPT POPS IN THE LKLY RANGE THRU 06Z AS THE
COLD FRONT PUSHES SEWD ACRS THE AREA OVERNIGHT...WITH THE TSTM
INTENSITY/CVRG AND LCL SVR THREAT TRENDING LOWER AFTER DARK.

&&

.SHORT TERM /WEDNESDAY NIGHT/...
AMPLIFICATION OF THE GREAT LAKES UPPER TROUGH EARLY ON DAY 2 WILL
PUSH THE LEADING COLD FRONT SEWD INTO THE SRN MID ATLANTIC STATES.
DESPITE VERY WEAK INSTABILITY/LOW CAPE...SCT SHWRS AND ISOLD
TSTMS /NON-SVR/ WILL BE POSSIBLE MAINLY DURING THE AFTN GIVEN
BROAD FORCING ALOFT AND LIFT ALONG SECONDARY COLD FRONT. PWS
QUICKLY DROP NEAR TO BELOW NORMAL BY WED EVE SO QPF AMTS SHOULD
BE VERY LGT AND SPOTTY. COOLER AND LESS HUMID AIR SHOULD SPREAD
INTO THE AREA WED NGT ON THE FRONT-SIDE OF GRT LKS SFC HIGH TO
PROVIDE A DRY AND COMFORTABLE OVERNIGHT PD.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
THE PRIMARY ENERGY ASSOCIATED WITH THE UPPER TROUGH FROM ERN
CANADA TO THE OHIO VALLEY WILL SHEAR OUT WELL TO OUR NE BY EARLY
THURSDAY. 1020-1022MB SFC HIGH PRESSURE OVER THE MIDWEST WILL
BUILD EAST ACROSS THE LOWER GLAKES AND MID ATLANTIC REGION
THURSDAY THROUGH FRIDAY EVENING...ACCOMPANIED BY NEAR NORMAL HIGH
TEMPS AND COMFORTABLY LOWER HUMIDITY AS SFC DEWPOINTS SLIDE BACK
INTO THE UPPER 40S AND 50S.

AN UPPER SHORTWAVE AND WEAK SFC COLD FRONT /EMBEDDED IN THE FAST WNW
FLOW ALOFT ACROSS THE NRN U.S./ WILL BRING THE CHC FOR SHOWERS TSRA
LATE FRIDAY NIGHT ACROSS OUR NW ZONES. THIS WEATHER FEATURE WILL
LIKELY CROSS THE CWA SATURDAY /PER THE LATEST GEFS...EC BLEND.
ACCOMPANIED BY SCATTERED...MAINLY AFTERNOON AND EARLY EVENING
SHRA/TSRA.

THIS FRONT MAY BECOME STRETCHED OUT MORE EAST TO WEST AND STALL
INVOF PA SUNDAY INTO EARLY NEXT WEEK AS STRONGER PULSE OF ENERGY
ALOFT DIVE SE ACROSS THE UPPER GLAKES REGION AND HELP TO CARVE OUT
AN ANOMALOUSLY DEEP TROUGH ACROSS SERN CANADA AND THE NERN U.S. NEXT
WEEK.

EXPECT SCATTERED...DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS FOR
SUNDAY AND MONDAY.

&&

.AVIATION /23Z TUESDAY THROUGH SUNDAY/...
LATEST SATELLITE IMAGE SHOWS MID CLOUDS...AND SOME LOW IN NW
PA...STREAMING NEWD ACROSS CENTRAL PA AIRFIELDS. MVFR CIGS WILL
PERSIST AT KBFD WITH IFR EXPECTED WHEN LINE OF TSRA MOVES EAST
THROUGH THE REGION LATER THIS AFTERNOON. OTHERWISE VFR EXPECT
UNTIL THAT SAME LINE OF TSRA REACHES OTHER TAF SITES FROM WEST TO
EAST THROUGH MID AFTERNOON.

REDUCTIONS ARE EXPECTED AND STRONG WIND GUSTS ARE POSSIBLE FROM
THESE STORMS LATE IN THE DAY AND EVENING. IN THE WAKE OF THESE
STORMS...VFR CIGS AND VSBYS SHOULD RETURN FAIRLY QUICKLY THIS
EVENING...THOUGH ANY AREAS THAT RECEIVE PRECIPITATION COULD SEE
REDUCING CIGS AND VSBYS OVERNIGHT INTO WEDNESDAY
MORNING...ESPECIALLY JST AND BFD.

SOME HAZE OVER THE REGION GIVEN THE HIGH DEWPOINTS...ESPECIALLY
OVER THE SOUTHEAST...BUT VSBYS SHOULD REMAIN 6 MILES OR GREATER.

OUTLOOK...
WED...AM LOW CIGS/FOG POSS W MTNS. SLIGHT CHC OF PM TSRA IMPACTS SE.
THU-SAT...NO SIG WX EXPECTED.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...STEINBUGL
NEAR TERM...DEVOIR/GARTNER
SHORT TERM...STEINBUGL
LONG TERM...STEINBUGL
AVIATION...CERU/GARTNER
Hazardous weather outlook, Jul 8, 7:27 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
727 PM EDT TUE JUL 8 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049-050-056-
063-064-092330-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-PERRY-CUMBERLAND-
ADAMS-
727 PM EDT TUE JUL 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-051>053-057-058-092330-
SULLIVAN-MONTOUR-NORTHUMBERLAND-COLUMBIA-DAUPHIN-SCHUYLKILL-
727 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ059-065-066-092330-
LEBANON-YORK-LANCASTER-
727 PM EDT TUE JUL 8 2014

...SEVERE THUNDERSTORM WATCH 404 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 8, 6:45 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
645 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     LINCOLN FALLS           41.51N  76.68W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.

&&

EVENT NUMBER CTP1400205

EVANEGO
Local storm report, Jul 8, 6:54 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
654 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     PITTSFIELD              41.84N  79.38W
07/08/2014                   WARREN             PA   911 CALL CENTER

            REPORTS OF TREES DOWN COUNTYWIDE.

0441 PM     TSTM WND DMG     2 SSW MEYERSDALE        39.78N  79.04W
07/08/2014                   SOMERSET           PA   CO-OP OBSERVER

            TREES REPORTED DOWN NEAR MEYERSDALE.

0600 PM     TSTM WND DMG     LINCOLN FALLS           41.51N  76.68W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.

0602 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/08/2014                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS LARGE LIMBS DOWN.

0604 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.02W
07/08/2014                   LYCOMING           PA   SOCIAL MEDIA

            NUMEROUS TREES REPORTED DOWN IN AND AROUND
            WILLIAMSPORT.

0615 PM     TSTM WND DMG     SHIPPENSBURG            40.05N  77.52W
07/08/2014                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN.

&&

EVENT NUMBER CTP1400202 CTP1400203 CTP1400205 CTP1400204 CTP1400206
CTP1400207

EVANEGO
Special weather statement, Jul 8, 7:01 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EDT TUE JUL 8 2014

PAZ042-053-082330-
SULLIVAN PA-COLUMBIA PA-
701 PM EDT TUE JUL 8 2014

...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...

AT 700 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR OVERTON TO NEAR WALLER...AND MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN
SULLIVAN...EASTERN LYCOMING AND NORTH CENTRAL COLUMBIA COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...LAPORTE...DUSHORE AND EAGLES
MERE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4149 7624 4132 7631 4126 7632 4114 7648
      4123 7651 4128 7645 4129 7653 4148 7660
      4156 7645 4154 7622
TIME...MOT...LOC 2301Z 238DEG 43KT 4146 7646 4120 7641

RXR
Local storm report, Jul 8, 7:20 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
720 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     PITTSFIELD              41.84N  79.38W
07/08/2014                   WARREN             PA   911 CALL CENTER

            REPORTS OF TREES DOWN COUNTYWIDE.

0441 PM     TSTM WND DMG     2 SSW MEYERSDALE        39.78N  79.04W
07/08/2014                   SOMERSET           PA   CO-OP OBSERVER

            TREES REPORTED DOWN NEAR MEYERSDALE.

0600 PM     TSTM WND DMG     LINCOLN FALLS           41.51N  76.68W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.

0602 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/08/2014                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS LARGE LIMBS DOWN.

0602 PM     TSTM WND DMG     MILLVIEW                41.51N  76.59W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES AND WIRES DOWN. A PORTION OF ROUTE 87 IS CLOSED.

0604 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.02W
07/08/2014                   LYCOMING           PA   SOCIAL MEDIA

            NUMEROUS TREES REPORTED DOWN IN AND AROUND
            WILLIAMSPORT.

0615 PM     TSTM WND DMG     SHIPPENSBURG            40.05N  77.52W
07/08/2014                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN.

0631 PM     TSTM WND GST     GETTYSBURG              39.83N  77.23W
07/08/2014  E70 MPH          ADAMS              PA   SOCIAL MEDIA

0647 PM     TSTM WND DMG     DILLSBURG               40.11N  77.03W
07/08/2014                   YORK               PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0647 PM     TSTM WND GST     DILLSBURG               40.11N  77.03W
07/08/2014  E60 MPH          YORK               PA   TRAINED SPOTTER

0654 PM     TSTM WND GST     SPRING GROVE            39.88N  76.86W
07/08/2014  E60 MPH          YORK               PA   TRAINED SPOTTER

0656 PM     TSTM WND DMG     ASBURY                  41.13N  76.34W
07/08/2014                   COLUMBIA           PA   TRAINED SPOTTER

            TREES DOWN ACROSS ROADS.

&&

EVENT NUMBER CTP1400202 CTP1400203 CTP1400205 CTP1400204 CTP1400213
CTP1400206 CTP1400207 CTP1400210 CTP1400211 CTP1400212 CTP1400209
CTP1400208

EVANEGO
Local storm report, Jul 8, 7:38 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
738 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     PITTSFIELD              41.84N  79.38W
07/08/2014                   WARREN             PA   911 CALL CENTER

            REPORTS OF TREES DOWN COUNTYWIDE.

0441 PM     TSTM WND DMG     2 SSW MEYERSDALE        39.78N  79.04W
07/08/2014                   SOMERSET           PA   CO-OP OBSERVER

            TREES REPORTED DOWN NEAR MEYERSDALE.

0552 PM     TSTM WND DMG     MERCERSBURG             39.83N  77.90W
07/08/2014                   FRANKLIN           PA   BROADCAST MEDIA

            TREES DOWN ACROSS ROUTE 75.

0600 PM     TSTM WND DMG     LINCOLN FALLS           41.51N  76.68W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.

0602 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/08/2014                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS LARGE LIMBS DOWN.

0602 PM     TSTM WND DMG     MILLVIEW                41.51N  76.59W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES AND WIRES DOWN. A PORTION OF ROUTE 87 IS CLOSED.

0604 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.02W
07/08/2014                   LYCOMING           PA   SOCIAL MEDIA

            NUMEROUS TREES REPORTED DOWN IN AND AROUND
            WILLIAMSPORT.

0615 PM     TSTM WND DMG     SHIPPENSBURG            40.05N  77.52W
07/08/2014                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN.

0619 PM     TSTM WND DMG     3 WNW DUSHORE           41.54N  76.45W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND STRUCTURES DAMAGED.

0621 PM     TSTM WND DMG     1 S CARROLL VALLEY      39.74N  77.38W
07/08/2014                   ADAMS              PA   SOCIAL MEDIA

            TREES AND WIRES DOWN. ROUTE 16 CLOSED AT VALLEY TRAIL.

0631 PM     TSTM WND GST     GETTYSBURG              39.83N  77.23W
07/08/2014  E70 MPH          ADAMS              PA   SOCIAL MEDIA

0647 PM     TSTM WND DMG     DILLSBURG               40.11N  77.03W
07/08/2014                   YORK               PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0647 PM     TSTM WND GST     DILLSBURG               40.11N  77.03W
07/08/2014  E60 MPH          YORK               PA   TRAINED SPOTTER

0649 PM     TSTM WND GST     SPORTING HILL           40.24N  76.97W
07/08/2014  E60 MPH          CUMBERLAND         PA   TRAINED SPOTTER

            HAMPDEN TWP.

0654 PM     TSTM WND GST     SPRING GROVE            39.88N  76.86W
07/08/2014  E60 MPH          YORK               PA   TRAINED SPOTTER

0656 PM     TSTM WND DMG     ASBURY                  41.13N  76.34W
07/08/2014                   COLUMBIA           PA   TRAINED SPOTTER

            TREES DOWN ACROSS ROADS.

&&

EVENT NUMBER CTP1400202 CTP1400203 CTP1400216 CTP1400205 CTP1400204
CTP1400213 CTP1400206 CTP1400207 CTP1400214 CTP1400217 CTP1400210
CTP1400211 CTP1400212 CTP1400215 CTP1400209 CTP1400208

EVANEGO
Local storm report, Jul 8, 7:59 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
759 PM EDT TUE JUL 08 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND DMG     PITTSFIELD              41.84N  79.38W
07/08/2014                   WARREN             PA   911 CALL CENTER

            REPORTS OF TREES DOWN COUNTYWIDE.

0441 PM     TSTM WND DMG     2 SSW MEYERSDALE        39.78N  79.04W
07/08/2014                   SOMERSET           PA   CO-OP OBSERVER

            TREES REPORTED DOWN NEAR MEYERSDALE.

0552 PM     TSTM WND DMG     MERCERSBURG             39.83N  77.90W
07/08/2014                   FRANKLIN           PA   BROADCAST MEDIA

            TREES DOWN ACROSS ROUTE 75.

0600 PM     TSTM WND DMG     LINCOLN FALLS           41.51N  76.68W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND BLOCKING ROADS IN FOX AND ELKLAND TWPS.

0602 PM     TSTM WND DMG     GREENCASTLE             39.79N  77.73W
07/08/2014                   FRANKLIN           PA   TRAINED SPOTTER

            NUMEROUS LARGE LIMBS DOWN.

0602 PM     TSTM WND DMG     MILLVIEW                41.51N  76.59W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES AND WIRES DOWN. A PORTION OF ROUTE 87 IS CLOSED.

0604 PM     TSTM WND DMG     WILLIAMSPORT            41.24N  77.02W
07/08/2014                   LYCOMING           PA   SOCIAL MEDIA

            NUMEROUS TREES REPORTED DOWN IN AND AROUND
            WILLIAMSPORT.

0615 PM     TSTM WND DMG     SHIPPENSBURG            40.05N  77.52W
07/08/2014                   CUMBERLAND         PA   SOCIAL MEDIA

            TREES AND WIRES DOWN.

0619 PM     TSTM WND DMG     3 WNW DUSHORE           41.54N  76.45W
07/08/2014                   SULLIVAN           PA   SOCIAL MEDIA

            TREES DOWN AND STRUCTURES DAMAGED.

0621 PM     TSTM WND DMG     1 S CARROLL VALLEY      39.74N  77.38W
07/08/2014                   ADAMS              PA   SOCIAL MEDIA

            TREES AND WIRES DOWN. ROUTE 16 CLOSED AT VALLEY TRAIL.

0631 PM     TSTM WND GST     GETTYSBURG              39.83N  77.23W
07/08/2014  E70 MPH          ADAMS              PA   SOCIAL MEDIA

0647 PM     TSTM WND DMG     DILLSBURG               40.11N  77.03W
07/08/2014                   YORK               PA   911 CALL CENTER

            TREES AND WIRES DOWN.

0647 PM     TSTM WND GST     DILLSBURG               40.11N  77.03W
07/08/2014  E60 MPH          YORK               PA   TRAINED SPOTTER

0649 PM     TSTM WND GST     SPORTING HILL           40.24N  76.97W
07/08/2014  E60 MPH          CUMBERLAND         PA   TRAINED SPOTTER

            HAMPDEN TWP.

0654 PM     TSTM WND GST     SPRING GROVE            39.88N  76.86W
07/08/2014  E60 MPH          YORK               PA   TRAINED SPOTTER

0656 PM     TSTM WND DMG     ASBURY                  41.13N  76.34W
07/08/2014                   COLUMBIA           PA   TRAINED SPOTTER

            TREES DOWN ACROSS ROADS.

0657 PM     TSTM WND DMG     3 NW NEW SALEM          39.93N  76.83W
07/08/2014                   YORK               PA   TRAINED SPOTTER

            TREES AND LARGE BRACHES DOWN.

0705 PM     TSTM WND DMG     CLIFTON                 40.24N  76.72W
07/08/2014                   DAUPHIN            PA   TRAINED SPOTTER

            TREES AND WIRES DOWN IN LONDONDERRY TWP.

0723 PM     TSTM WND DMG     LEBANON                 40.34N  76.42W
07/08/2014                   LEBANON            PA   SOCIAL MEDIA

            NUMEROUS REPORTS OF TREES AND WIRES DOWN.

0729 PM     TSTM WND GST     LANCASTER AIRPORT       40.12N  76.29W
07/08/2014  M58 MPH          LANCASTER          PA   ASOS

0734 PM     TSTM WND GST     4 ESE LANCASTER         40.02N  76.23W
07/08/2014  E70 MPH          LANCASTER          PA   911 CALL CENTER

            ESTIMATED WIND FROM DUTCH WONDERLAND

&&

EVENT NUMBER CTP1400202 CTP1400203 CTP1400216 CTP1400205 CTP1400204
CTP1400213 CTP1400206 CTP1400207 CTP1400214 CTP1400217 CTP1400210
CTP1400211 CTP1400212 CTP1400215 CTP1400209 CTP1400208 CTP1400221
CTP1400218 CTP1400220 CTP1400222 CTP1400219

EVANEGO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 2:19 PM EDTSpecial Weather StatementCTPTioga41 min
Jul 9, 2:48 PM EDTSpecial Weather StatementCTPTioga27 min
Jul 9, 2:55 PM EDTSpecial Weather StatementCTPLycoming35 min
Jul 9, 3:29 PM EDTSpecial Weather StatementCTPLycoming46 min
Jul 9, 4:13 PM EDTSpecial Weather StatementCTPSullivan32 min
Jul 9, 4:17 PM EDTSpecial Weather StatementCTPLebanon28 min
Jul 9, 6:34 PM EDTSpecial Weather StatementCTPLancaster41 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.